T Nation

RAD 140 Side Effects

Hey so I took rad 140 for about 12 weeks at 30 mg and still two months after (no pct) 1 my balls hurt/ pressure in lower abdomen 2 low sperm count/weaker erections. Any advice thanks!

Not super knowledgeable regarding RAD140, but pretty sure that’s a rather large dose and rather long time to run it. Don’t most guys run 10-20mg for 8 weeks or so? Again… not super familiar. But sounds like you shut yourself down. Go get lab work done to confirm. Then Run PCT and hope it helps.

3 Likes

Totally agree with aaronca.
Your balls being sore when you are off anabolics is usually a sign that they are kicking back in. Still I would get bloods, and do a pct to make sure your balls are in good working order.
Doing a small cycle of RAD, 10mg/day at the moment, plus a TRT dose125mg of Sustanon/week . Adding the RAD definitely gave me some ball clenching at the start of the cycle. I adjusted my dose of on cycle clomid to counteract the ache.

Start your own thread, give specifics of what you were on and what you are currently on. Much easier for people to take notice.

You need a pct with sarms. They supress your testosterone.